| Model Number |
3599 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
01/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference numbers: 3006705815-2023-01108; 3006705815-2023-01109.It was reported the patient had an infection at the epg and lead site.Cultures were obtained and results confirmed infection.As a result, the epg was removed and patient was placed on oral antibiotics to address the issue.
Additional Manufacturer Narrative
Correction: manufacturing reference number 1627487-2023-00802 should not have been reported as a medical device report (mdr) as the epg is not an implanted device.The location of the infection was located at the exist site of the leads.The epg would not have caused or contributed to the infection.